MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703051
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of sleeve detachment of device or device component.Block h11: upon receipt at our quality assurance laboratory, this sensor wire guidewire underwent a thorough analysis.The device was visually examined and the reported observation could be confirmed.It was observed that the guidewire was unraveled and kinked, the sleeve was detached, and the urethane tip was detached from the wire.It is related to the excess of force applied to the device and technique used, which possibly have affected the performance and integrity of the device.All necessary inspection was performed to ensure the integrity of the device for its used.Based on the information available and investigation results, a conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that the guidewire was stretched and fractured.The patient condition following procedure was stable.
 
Event or Problem Description
It was reported that the guidewire was stretched and fractured.The procedure was completed with another sensor wire.The patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation results of sleeve detachment of device or device component.Block h11: upon receipt at our quality assurance laboratory, this sensor wire guidewire underwent a thorough analysis.The device was visually examined, and the reported observation could be confirmed.It was observed that the guidewire was unraveled and kinked, the sleeve was detached, and the urethane tip was detached from the wire.It is related to the excess of force applied to the device and technique used, which possibly have affected the performance and integrity of the device.All necessary inspection was performed to ensure the integrity of the device for its used.Based on the information available and investigation results, a conclusion code of adverse event related to procedure was assigned to this investigation.Additional information to field b5: describe event or problem correction to field block h6: device code.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22357362
Report Number2124215-2025-42503
Device Sequence Number7937512
Product Code EZB
UDI-Device Identifier08714729302650
UDI-Public(01)08714729302650(17)270823(10)34703997
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703051
Device Catalogue Number670-305
Device Lot Number0034703997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/19/2025
05/08/2026
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/18/2025
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale
Patient Weight52 KG